MathSciNet Relay Station
MathSciNet bibliographic data
MR1326746 (96c:11066) 11G30 (11R34)
Schaefer, Edward F. $2$-descent on the Jacobians of hyperelliptic curves. J. Number Theory 51 (1995), no. 2, 219–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement